Journal of Symbolic Logic

Maharam Spectra of Loeb Spaces

Renling Jin and H. Jerome Keisler

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Abstract

We characterize Maharam spectra of Loeb probability spaces and give some applications of the results.

Article information

Source
J. Symbolic Logic, Volume 65, Issue 2 (2000), 550-566.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183746063

Mathematical Reviews number (MathSciNet)
MR1771071

Zentralblatt MATH identifier
0972.28009

JSTOR
links.jstor.org

Subjects
Primary: 03H05: Nonstandard models in mathematics [See also 26E35, 28E05, 30G06, 46S20, 47S20, 54J05]
Secondary: 28E05: Nonstandard measure theory [See also 03H05, 26E35] 03G05: Boolean algebras [See also 06Exx]

Citation

Jin, Renling; Keisler, H. Jerome. Maharam Spectra of Loeb Spaces. J. Symbolic Logic 65 (2000), no. 2, 550--566. https://projecteuclid.org/euclid.jsl/1183746063


Export citation